# SDR ASOA20131003075

- Difficulty date: October 3, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 34,515 hours, 25,859 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 14525888901
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A SLOW CABIN PRESSURE LOSS AT FL 310.  CABIN ALTITUDE WENT UP TO 14,600 FT IN EMERGENCY DESCENT.  MX REPLACED THE CARGO DOOR TRIM SEAL.  CABIN OXYGEN GENERATORS REPLACED.  OPS CHECKED PRESSURIZATION SYS GOOD. ACFT RELEASED TO SERVICE.
